[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Off-Center Fold
April 2003

Erythematous Facial Plaques in a Patient With Leukemia—Quiz Case

Author Affiliations
 

MICHAEL E.MINGMD

Arch Dermatol. 2003;139(4):531-536. doi:10.1001/archderm.139.4.531-a

A 43-year-old white man presented with fever and erythematous plaques that had developed in the right malar area and both ears 3 days after he had undergone intravenous cytarabine and idarubicin hydrochloride chemotherapy for acute myelogenous leukemia. The lesions were exquisitely painful and progressed to involve the periorbital and periauricular areas bilaterally. Similar lesions had developed on his upper back area after the first cycle of chemotherapy, 1 month earlier, but they had spontaneously resolved.

First Page Preview View Large
First page PDF preview
First page PDF preview
×